# SDR AALA202012019003

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 15,830 hours, 7,167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  L2 DOOR GUST LOCK WOULD NOT ENGAGE AND KEEP L2 DOOR OPEN AT TGU AFTER ARRIVAL, DURING CLEANING OF AIRCRAFT.  ADJUSTED DOOR GUST LOCK, PER AMM 52-13-11.
